# SDR DL72L952470

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK NR 3 SLAT COVE SKIN ATTACH ANGLE BELOW TAI DUCT.  FOUND DURING A-1 LTR CK TPAMM.  REPAIRED PER M/M 57-54-0 PG 807A.
